| Model Number |
MICL12.1 |
| Medical Device Problem Codes |
Misfocusing (1401); Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient sex, weight, ethnicity and race: unk.Date of event, implant date: unk.(b)(4).This lens model is contraindicated for patients with age less than that of 21 years.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.1mm micl12.1 implantable collamer lens, -10.00 diopter, in the patients right eye (od) on (b)(6) 2018.The lens will be removed and exchanged.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional data: h6: health impact- clinical code: 4581 - refractive change overtime, keratoconus.Corrected data: b5: the reporter indicated the surgeon implanted a 12.1mm micl12.1 implantable collamer lens, -10.00 diopter, in the patients right eye (od) on (b)(6) 2018.The lens was removed on (b)(6) 2022 due to patient experienced refractive change overtime and blurred vision.The vision was worsening and cornea topography showed keratoconus developing ou versus 6 months prior.The lens was replaced with a different model (vicm5) but same length lens and the problem was resolved.Post-op, the va is good and patient is doing well, has some night time glare caused by lights.Cause of the event was unknown.Claim # (b)(4).